On the Fundamental Group of Manifolds of Non-positive Curvature

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43730

Proceedings of the National Academy of Sciences, 67, (2), 509-509, 1970.10
We prove theorems on the structure of the fundamental group of a compact riemannian manifold of non-positive curvature. In particular, a conjecture of J. Wolf [<i>J. Differential Geometry</i>, 2, 421-446 (1968)] is proved.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:53:22 uploaded by yaust ] [ 437 downloads ] [ 0 comments ]
@inproceedings{shing-tung1970on,
  title={On the Fundamental Group of Manifolds of Non-positive Curvature},
  author={Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205323029738294},
  booktitle={Proceedings of the National Academy of Sciences},
  volume={67},
  number={2},
  pages={509-509},
  year={1970},
}
Shing-Tung Yau. On the Fundamental Group of Manifolds of Non-positive Curvature. 1970. Vol. 67. In Proceedings of the National Academy of Sciences. pp.509-509. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205323029738294.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved